Quasi-circles through prescribed points

Research output: Contribution to journalArticle (Academic Journal)peer-review

1 Citation (Scopus)


We show that in an L-annularly linearly connected, N-doubling, complete metric space, any n points lie on a λ-quasi-circle, where λ depends only on L, N and n. This implies, for example, that if G is a hyperbolic group that does not split over any virtually cyclic subgroup, then any geodesic line in G lies in a quasi-isometrically embedded copy of H^2.
Original languageEnglish
Pages (from-to)403-417
Number of pages15
JournalIndiana University Mathematics Journal
Issue number2
Publication statusPublished - 2014


Dive into the research topics of 'Quasi-circles through prescribed points'. Together they form a unique fingerprint.

Cite this